Mohammad Bagher Ghaemi
Mohammad Bagher Ghaemi
Asociate Professor Mathematics Iran University of Science and Technology
Verified email at
Cited by
Cited by
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
Generalized Hyers-Ulam-Rassias theorem in Menger probabilistic normed spaces
ME Gordji, MB Ghaemi, H Majani
Discrete Dynamics in Nature and Society 2010, 2010
An extension of Darbo fixed point theorem and its applications to coupled fixed point and integral equations
A Samadi, MB Ghaemi
Filomat 28 (4), 879-886, 2014
Lower bounds for the blow-up time in a semilinear parabolic problem involving a variable source
K Baghaei, MB Ghaemi, M Hesaaraki
Applied Mathematics Letters 27, 49-52, 2014
Stability of the second order partial differential equations
ME Gordji, YJ Cho, MB Ghaemi, B Alizadeh
Journal of Inequalities and Applications 2011 (1), 1-10, 2011
A Fixed-Point Method for Perturbation of Higher Ring Derivations in Non-Archimedean Banach Algebras
ME Gordji, B Ghaemi, M.B.and Alizadeh
International Journal of Geometric Methods in Modern Physics 8 (07), 1611-1625, 2011
Generalized Ulam-Hyers stability of Jensen functional equation in Šerstnev PN spaces
ME Gordji, MB Ghaemi, H Majani, C Park
Journal of Inequalities and Applications 2010, 1-14, 2010
An extension of Darbo’s theorem and its application
A Samadi, MB Ghaemi
Abstract and Applied Analysis 2014, 2014
Characterizations of nuclear pseudo-differential operators on S 1 with applications to adjoints and products
MB Ghaemi, MJ Birgani, MW Wong
Journal of Pseudo-Differential Operators and Applications 8 (2), 191-201, 2017
Fixed and periodic points in the probabilistic normed and metric spaces
MB Ghaemi, A Razani
Chaos, Solitons & Fractals 28 (5), 1181-1187, 2006
Some inequalities involving operator monotone functions and operator means
MB Ghaemi, V Kaleibary
Math. Inequal. Appl 19 (2), 757-764, 2016
Approximately quintic and sextic mappings on the probabilistic normed spaces
MB Ghaemi, H Majani, ME Gordji
Bulletin of the Korean Mathematical Society 49 (2), 339-352, 2012
Characterizations, adjoints and products of nuclear pseudo-differential operators on compact and Hausdorff groups
MB Ghaemi, M Jamalpourbirgani, MW Wong
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 79 (4), 207-220, 2017
On the Hyers-Ulam stability of sextic functional equations in β-homogeneous probabilistic modular spaces
YJ Cho, MB Ghaemi, M Choubin, ME Gordji
Math. Inequal. Appl 16, 1097-1114, 2013
Hyers-Ulam stability of exact second-order linear differential equations
MB Ghaemi, ME Gordji, B Alizadeh, C Park
Advances in Difference Equations 2012 (1), 1-7, 2012
An extension of Darbo's theorem and its application to system of neutral differential equation with deviating argument
MB Ghaemi, S Banaei, R Saadati
Miskolc Mathematical Notes 18 (1), 83-94, 2017
A study on pseudo-differential operators on and Z
MB Ghaemi, MJ Birgani, EN Morsalfard
Journal of Pseudo-Differential Operators and Applications 7 (2), 237-247, 2016
The fibering map approach to a quasilinear degenerate p (x)-Laplacian equation
S Saiedinezhad, MB Ghaemi
Bulletin of the Iranian Mathematical Society 41 (6), 1477-1492, 2015
A General System of Euler–Lagrange-Type Quadratic Functional Equations in Menger Probabilistic Non-Archimedean 2-Normed Spaces
ME Gordji, MB Ghaemi, YJ Cho, H Majani
Abstract and Applied Analysis 2011, 2011
A study on the adjoint of pseudo-differential operators on S 1 and Z
MB Ghaemi, E Nabizadeh Morsalfard, M Jamalpour Birgani
Journal of Pseudo-Differential Operators and Applications 6 (2), 197-203, 2015
The system can't perform the operation now. Try again later.
Articles 1–20